schliessen

Filtern

 

Bibliotheken

Symmetry-adapted integral derivatives

A procedure, based on double coset decompositions, is described for reducing formulas for derivatives (with respect to nuclear coordinates) of integrals over symmetry-adapted orbitals to symmetry-distinct integral derivatives over atomic orbitals. The procedure is applicable to any finite point grou... Full description

Journal Title: Theoretica chimica acta 1986, Vol.69(5), pp.447-460
Main Author: Taylor, Peter
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: ISSN: 0040-5744 ; E-ISSN: 1432-2234 ; DOI: 10.1007/BF00526703
Link: http://dx.doi.org/10.1007/BF00526703
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: springer_jour10.1007/BF00526703
title: Symmetry-adapted integral derivatives
format: Article
creator:
  • Taylor, Peter
subjects:
  • Analytical derivatives
  • Symmetry
  • Integral Processing
  • Coupled perturbed methods
  • Double cosets
ispartof: Theoretica chimica acta, 1986, Vol.69(5), pp.447-460
description: A procedure, based on double coset decompositions, is described for reducing formulas for derivatives (with respect to nuclear coordinates) of integrals over symmetry-adapted orbitals to symmetry-distinct integral derivatives over atomic orbitals. The procedure is applicable to any finite point group and to integral derivatives of any order.
language: eng
source:
identifier: ISSN: 0040-5744 ; E-ISSN: 1432-2234 ; DOI: 10.1007/BF00526703
fulltext: fulltext
issn:
  • 1432-2234
  • 14322234
  • 0040-5744
  • 00405744
url: Link


@attributes
ID1065919424
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordid10.1007/BF00526703
sourceidspringer_jour
recordidTN_springer_jour10.1007/BF00526703
sourcesystemPC
display
typearticle
titleSymmetry-adapted integral derivatives
creatorTaylor, Peter
ispartofTheoretica chimica acta, 1986, Vol.69(5), pp.447-460
identifier
subjectAnalytical derivatives ; Symmetry ; Integral Processing ; Coupled perturbed methods ; Double cosets
descriptionA procedure, based on double coset decompositions, is described for reducing formulas for derivatives (with respect to nuclear coordinates) of integrals over symmetry-adapted orbitals to symmetry-distinct integral derivatives over atomic orbitals. The procedure is applicable to any finite point group and to integral derivatives of any order.
languageeng
source
version2
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
backlink$$Uhttp://dx.doi.org/10.1007/BF00526703$$EView_full_text_in_Springer_(Subscribers_only)
search
creatorcontribTaylor, Peter, R.
titleSymmetry-adapted integral derivatives
descriptionA procedure, based on double coset decompositions, is described for reducing formulas for derivatives (with respect to nuclear coordinates) of integrals over symmetry-adapted orbitals to symmetry-distinct integral derivatives over atomic orbitals. The procedure is applicable to any finite point group and to integral derivatives of any order.
subject
0Analytical derivatives
1Symmetry
2Integral Processing
3Coupled perturbed methods
4Double cosets
general
010.1007/BF00526703
1English
2Springer Science & Business Media B.V.
3SpringerLink
sourceidspringer_jour
recordidspringer_jour10.1007/BF00526703
issn
01432-2234
114322234
20040-5744
300405744
rsrctypearticle
creationdate1986
addtitle
0Theoretica chimica acta
1Theoret. Chim. Acta
searchscopespringer_journals_complete
scopespringer_journals_complete
lsr30VSR-Enriched:[pages]
sort
titleSymmetry-adapted integral derivatives
authorTaylor, Peter
creationdate19860600
facets
frbrgroupid6781307635258941072
frbrtype5
languageeng
creationdate1986
topic
0Analytical Derivatives
1Symmetry
2Integral Processing
3Coupled Perturbed Methods
4Double Cosets
collectionSpringerLink
prefilterarticles
rsrctypearticles
creatorcontribTaylor, Peter
jtitleTheoretica Chimica Acta
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext
addata
aulastTaylor
aufirst
0Peter
1R.
auTaylor, Peter
atitleSymmetry-adapted integral derivatives
jtitleTheoretica chimica acta
stitleTheoret. Chim. Acta
risdate198606
volume69
issue5
spage447
epage460
issn0040-5744
eissn1432-2234
genrearticle
ristypeJOUR
abstractA procedure, based on double coset decompositions, is described for reducing formulas for derivatives (with respect to nuclear coordinates) of integrals over symmetry-adapted orbitals to symmetry-distinct integral derivatives over atomic orbitals. The procedure is applicable to any finite point group and to integral derivatives of any order.
copBerlin/Heidelberg
pubSpringer-Verlag
doi10.1007/BF00526703
pages447-460
date1986-06